Alert archive / Texas / River Flood Warnings in 2019
River Flood Warning 49, NWS Shreveport, LA
NWS Shreveport, LA issued this river flood warning at Mar 14, 2019, 4:18 PM CDT for Anderson County, Cherokee County, Houston County, Texas. It took effect at Mar 15, 2019, 1:00 PM CDT. It was in force for 6 days.
The area
The outline as issued.
The facts
- Issued
- Mar 14, 2019, 4:18 PM CDT (21:18 UTC)
- In effect from
- Mar 15, 2019, 1:00 PM CDT
- Expired
- Mar 21, 2019, 8:05 PM CDT
- In force
- 6 days
- Issued by
- NWS Shreveport, LA
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Anderson County, TX, Cherokee County, TX, Houston County, TX
The radar
The Shreveport radar (KSHV), 161 km from the middle of the area, began a volume at 21:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Neches River near Neches (NCST2).
- Action stage
- 11.5 ft
- Minor stage
- 12 ft
- Moderate stage
- 18 ft
- Major stage
- 24 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 08032000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
568 WGUS44 KSHV 142118 FLWSHV BULLETIN - EAS ACTIVATION REQUESTED Flood Warning National Weather Service Shreveport LA 418 PM CDT Thu Mar 14 2019 PRECAUTIONARY/PREPAREDNESS ACTIONS... Do not drive vehicles through flooded waterways. Use caution when walking near flooded riverbanks. Do not try to wade or swim in flooded rivers and bayous. For more hydrologic information, copy and paste the following website address into your favorite web browser URL bar: water.weather.gov/ahps2/index.php?wfo=shv && TXC001-073-225-152117- /O.NEW.KSHV.FL.W.0049.190315T1800Z-190316T1200Z/ /NCST2.1.ER.190315T1800Z.190315T1800Z.190315T1800Z.NO/ 418 PM CDT Thu Mar 14 2019 The National Weather Service in Shreveport has issued a * FLOOD WARNING FOR the Neches River Near Neches. * from Friday afternoon to Saturday morning...or until the warning is cancelled. * AT 3:30 PM Thursday The stage was 11.4 feet. * Minor flooding is forecast. * Flood stage is 12.0 feet. * Forecast...The river is expected to rise to near flood stage tomorrow early afternoon. && LAT...LON 3205 9544 3167 9524 3166 9537 3180 9544 3188 9548 $$ 10
9 follow-up statements
449 WGUS84 KSHV 151322 FLSSHV Flood Statement National Weather Service Shreveport LA 821 AM CDT Fri Mar 15 2019 PRECAUTIONARY/PREPAREDNESS ACTIONS... Do not drive vehicles through flooded waterways. Use caution when walking near flooded riverbanks. Do not try to wade or swim in flooded rivers and bayous. For more hydrologic information, copy and paste the following website address into your favorite web browser URL bar: water.weather.gov/ahps2/index.php?wfo=shv && TXC001-073-225-161319- /O.EXT.KSHV.FL.W.0049.190318T1200Z-000000T0000Z/ /NCST2.1.ER.190318T1200Z.190320T1200Z.000000T0000Z.NO/ 821 AM CDT Fri Mar 15 2019 ...The flood warning extended until further notice...The flood warning continues for the Neches River Near Neches. * from Monday morning until further notice...or until the warning is cancelled. * At 7:30 AM Friday The stage was 11.8 feet. * Minor flooding is forecast. * Flood stage is 12.0 feet. * Forecast...Rise above flood stage by Monday morning and continue to rise to near 12.7 feet BY Wednesday morning. Additional rises remain possible thereafter. * Impact...at 12.0 feet...Expect minor lowland flooding of the heavily wooded floodplain. Ranchers that may have livestock and equipment in the river bottoms should move them to higher ground. Expect minor flooding of the boat ramp. && LAT...LON 3205 9544 3167 9524 3166 9537 3180 9544 3188 9548 $$ 25
539 WGUS84 KSHV 161213 FLSSHV Flood Statement National Weather Service Shreveport LA 713 AM CDT Sat Mar 16 2019 PRECAUTIONARY/PREPAREDNESS ACTIONS... Do not drive vehicles through flooded waterways. Use caution when walking near flooded riverbanks. Do not try to wade or swim in flooded rivers and bayous. For more hydrologic information, copy and paste the following website address into your favorite web browser URL bar: water.weather.gov/ahps2/index.php?wfo=shv && TXC001-073-225-171212- /O.EXT.KSHV.FL.W.0049.190316T1212Z-000000T0000Z/ /NCST2.1.ER.190315T2315Z.190321T0000Z.000000T0000Z.NO/ 713 AM CDT Sat Mar 16 2019 The flood warning continues for the Neches River Near Neches. * from this morning until further notice...or until the warning is cancelled. * At 6:30 AM Saturday The stage was 12.3 feet. * Minor flooding is occurring and Minor flooding is forecast. * Flood stage is 12.0 feet. * Forecast...The river will continue rising to near 12.9 feet by Wednesday evening then begin falling. * Impact...at 12.0 feet...Expect minor lowland flooding of the heavily wooded floodplain. Ranchers that may have livestock and equipment in the river bottoms should move them to higher ground. Expect minor flooding of the boat ramp. && LAT...LON 3205 9544 3167 9524 3166 9537 3180 9544 3188 9548 $$ 25
408 WGUS84 KSHV 171324 FLSSHV Flood Statement National Weather Service Shreveport LA 824 AM CDT Sun Mar 17 2019 PRECAUTIONARY/PREPAREDNESS ACTIONS... Do not drive vehicles through flooded waterways. Use caution when walking near flooded riverbanks. Do not try to wade or swim in flooded rivers and bayous. For more hydrologic information, copy and paste the following website address into your favorite web browser URL bar: water.weather.gov/ahps2/index.php?wfo=shv && TXC001-073-225-181324- /O.CON.KSHV.FL.W.0049.000000T0000Z-000000T0000Z/ /NCST2.1.ER.190315T2315Z.190321T0600Z.000000T0000Z.NO/ 824 AM CDT Sun Mar 17 2019 The flood warning continues for the Neches River Near Neches. * until further notice...or until the warning is cancelled. * At 7:30 AM Sunday The stage was 12.5 feet. * Minor flooding is occurring and Minor flooding is forecast. * Flood stage is 12.0 feet. * Forecast...The river will continue rising to near 12.8 feet by early Thursday morning then begin falling. * Impact...at 12.0 feet...Expect minor lowland flooding of the heavily wooded floodplain. Ranchers that may have livestock and equipment in the river bottoms should move them to higher ground. Expect minor flooding of the boat ramp. && LAT...LON 3205 9544 3167 9524 3166 9537 3180 9544 3188 9548 $$ 25
478 WGUS84 KSHV 181743 FLSSHV Flood Statement National Weather Service Shreveport LA 1243 PM CDT Mon Mar 18 2019 PRECAUTIONARY/PREPAREDNESS ACTIONS... Do not drive vehicles through flooded waterways. Use caution when walking near flooded riverbanks. Do not try to wade or swim in flooded rivers and bayous. For more hydrologic information, copy and paste the following website address into your favorite web browser URL bar: water.weather.gov/ahps2/index.php?wfo=shv && TXC001-073-225-191743- /O.CON.KSHV.FL.W.0049.000000T0000Z-000000T0000Z/ /NCST2.1.ER.190315T2315Z.190321T0000Z.000000T0000Z.NO/ 1243 PM CDT Mon Mar 18 2019 The flood warning continues for the Neches River Near Neches. * until further notice...or until the warning is cancelled. * At 11:30 AM Monday The stage was 12.3 feet. * Minor flooding is occurring and Minor flooding is forecast. * Flood stage is 12.0 feet. * Forecast...The river will continue rising to near 12.8 feet by Wednesday evening then begin falling. * Impact...at 12.0 feet...Expect minor lowland flooding of the heavily wooded floodplain. Ranchers that may have livestock and equipment in the river bottoms should move them to higher ground. Expect minor flooding of the boat ramp. && LAT...LON 3205 9544 3167 9524 3166 9537 3180 9544 3188 9548 $$
050 WGUS84 KSHV 191608 FLSSHV Flood Statement National Weather Service Shreveport LA 1108 AM CDT Tue Mar 19 2019 PRECAUTIONARY/PREPAREDNESS ACTIONS... Do not drive vehicles through flooded waterways. Use caution when walking near flooded riverbanks. Do not try to wade or swim in flooded rivers and bayous. For more hydrologic information, copy and paste the following website address into your favorite web browser URL bar: water.weather.gov/ahps2/index.php?wfo=shv && TXC001-073-225-201607- /O.CON.KSHV.FL.W.0049.000000T0000Z-000000T0000Z/ /NCST2.1.ER.190315T2315Z.190318T1615Z.000000T0000Z.NO/ 1108 AM CDT Tue Mar 19 2019 The flood warning continues for the Neches River Near Neches. * until further notice...or until the warning is cancelled. * At 10:30 AM Tuesday The stage was 12.2 feet. * Minor flooding is occurring and Minor flooding is forecast. * Flood stage is 12 feet. * Forecast...The river will remain near 12.2 feet through Wednesday morning. Also the Neches River crested at 12.5 feet during yesterday, Monday morning. && LAT...LON 3205 9544 3167 9524 3166 9537 3180 9544 3188 9548 $$
024 WGUS84 KSHV 201503 FLSSHV Flood Statement National Weather Service Shreveport LA 1003 AM CDT Wed Mar 20 2019 PRECAUTIONARY/PREPAREDNESS ACTIONS... Do not drive vehicles through flooded waterways. Use caution when walking near flooded riverbanks. Do not try to wade or swim in flooded rivers and bayous. For more hydrologic information, copy and paste the following website address into your favorite web browser URL bar: water.weather.gov/ahps2/index.php?wfo=shv && TXC001-073-225-211503- /O.CON.KSHV.FL.W.0049.000000T0000Z-000000T0000Z/ /NCST2.1.ER.190315T2315Z.190318T1615Z.000000T0000Z.NO/ 1003 AM CDT Wed Mar 20 2019 The flood warning continues for the Neches River Near Neches, Texas. * until further notice...or until the warning is cancelled. * At 9:30 AM Wednesday The stage was 12.1 feet. * Minor flooding is occurring and Minor flooding is forecast. * Flood stage is 12 feet. * Forecast...The river will continue rising to near 12.2 feet by this Wednesday afternoon then begin falling. && LAT...LON 3205 9544 3167 9524 3166 9537 3180 9544 3188 9548 $$
472 WGUS84 KSHV 210057 FLSSHV Flood Statement National Weather Service Shreveport LA 757 PM CDT Wed Mar 20 2019 PRECAUTIONARY/PREPAREDNESS ACTIONS... Do not drive vehicles through flooded waterways. Use caution when walking near flooded riverbanks. Do not try to wade or swim in flooded rivers and bayous. For more hydrologic information, copy and paste the following website address into your favorite web browser URL bar: water.weather.gov/ahps2/index.php?wfo=shv && TXC001-073-225-220057- /O.EXT.KSHV.FL.W.0049.000000T0000Z-190325T0000Z/ /NCST2.1.ER.190315T2315Z.190318T1615Z.190324T0600Z.NO/ 757 PM CDT Wed Mar 20 2019 The flood warning continues for the Neches River Near Neches. * until Sunday evening...or until the warning is cancelled. * At 7:30 PM Wednesday The stage was 12.1 feet. * Minor flooding is occurring and Minor flooding is forecast. * Flood stage is 12.0 feet. * Forecast...The river will continue to fall to below flood stage by early Sunday morning. * Impact...at 12.0 feet...Expect minor lowland flooding of the heavily wooded floodplain. Ranchers that may have livestock and equipment in the river bottoms should move them to higher ground. Expect minor flooding of the boat ramp. && LAT...LON 3205 9544 3167 9524 3166 9537 3180 9544 3188 9548 $$ 25
263 WGUS84 KSHV 211442 FLSSHV Flood Statement National Weather Service Shreveport LA 942 AM CDT Thu Mar 21 2019 PRECAUTIONARY/PREPAREDNESS ACTIONS... Do not drive vehicles through flooded waterways. Use caution when walking near flooded riverbanks. Do not try to wade or swim in flooded rivers and bayous. For more hydrologic information, copy and paste the following website address into your favorite web browser URL bar: water.weather.gov/ahps2/index.php?wfo=shv && TXC001-073-225-221441- /O.EXT.KSHV.FL.W.0049.000000T0000Z-190323T1200Z/ /NCST2.1.ER.190315T2315Z.190318T1615Z.190322T1800Z.NO/ 942 AM CDT Thu Mar 21 2019 The flood warning continues for the Neches River Near Neches, Texas. * until Saturday morning...or until the warning is cancelled. * At 9:00 AM Thursday The stage was 12.0 feet. * Minor flooding is occurring and Minor flooding is forecast. * Flood stage is 12 feet. * Forecast...The river will continue to fall to below flood stage by Friday early afternoon. && LAT...LON 3205 9544 3167 9524 3166 9537 3180 9544 3188 9548 $$
364 WGUS84 KSHV 220105 FLSSHV Flood Statement National Weather Service Shreveport LA 805 PM CDT Thu Mar 21 2019 PRECAUTIONARY/PREPAREDNESS ACTIONS... Do not drive vehicles through flooded waterways. Use caution when walking near flooded riverbanks. Do not try to wade or swim in flooded rivers and bayous. For more hydrologic information, copy and paste the following website address into your favorite web browser URL bar: water.weather.gov/ahps2/index.php?wfo=shv && TXC001-073-225-220135- /O.CAN.KSHV.FL.W.0049.000000T0000Z-190323T1200Z/ /NCST2.1.ER.190315T2315Z.190318T1615Z.190321T1900Z.NO/ 805 PM CDT Thu Mar 21 2019 The flood warning is cancelled for the Neches River Near Neches. * At 5:30 PM Thursday The stage was 12.0 feet. * Fell below flood stage at 2:00 PM Thursday. * Flood stage is 12.0 feet. * Forecast...The river will continue to fall to 11.8 feet by Saturday morning. * Impact...at 12.0 feet...Expect minor lowland flooding of the heavily wooded floodplain. Ranchers that may have livestock and equipment in the river bottoms should move them to higher ground. Expect minor flooding of the boat ramp. && LAT...LON 3205 9544 3167 9524 3166 9537 3180 9544 3188 9548 $$ 25
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before this river flood warning went out at Mar 14, 4:15 PM CDT, 3 minutes earlier.
Area forecast discussion, Mar 14, 4:15 PM CDT, 3 minutes before
Area Forecast Discussion
National Weather Service Shreveport LA
415 PM CDT Thu Mar 14 2019
.SHORT TERM.../Tonight through Friday night/
The aforementioned front and associated precipitation has finally
cleared the region. A few low clouds continue to hang on across
the region, basically east of a line from Lufkin to El Dorado
Arkansas, but these clouds will continue to slowly move eastward
as post frontal northwest winds continue to bring in much drier
and cooler conditions to the region this afternoon into the
weekend. The region will remain in southwest flow through Friday
night and models suggest a couple of weak disturbances will move
just south of the region through the flow on Friday. At the
moment, it appears we will remain dry, but clouds will be on the
increase across the southern half of the region. Overnight lows
tonight/Friday morning will bottom out in the upper 30s north of
Interstate 30, and in the low to mid 40s across the remainder of
the region. Highs on Friday will struggle to reach 60 degrees with
overnight lows in the 30s across most of the region. Temperatures
may approach freezing north of Interstate 30 Saturday morning.
/20/
.LONG TERM.../Saturday through Thursday/
The upper level pattern at the beginning of the forecast period will
start off with zonal flow, and this will persist through the
weekend. A series of weak upper level disturbances will rotate
through the trough that sets up over the eastern half of the US, and
this will give our region some weak northwesterly flow by mid-week.
There could be some low precipitation chances with this pattern but
will wait and see. Meanwhile, surface ridging builds in on Friday
and does not relent. It will help keep skies clear to mostly clear
and temperatures just below normal throughout the forecast
period. /35/
&&
AVIATION...
For the 14/18z TAFs, All precip has exited the region and ceilings
have lifted to VFR conditions. Skies will continue to gradually
clear, with only a few cirrus remaining, behind this cold front
during the period. Northwesterly winds expected between 15 and 20
kts, with gusts between 25 and 30 kts, across Southeast Oklahoma,
Southwest Arkansas, Northeast Texas, and portions of Northwest
Louisiana today but should diminish around sunset. /20/
&&
.PRELIMINARY POINT TEMPS/POPS...
SHV 43 59 39 59 / 0 0 0 0
MLU 44 61 40 58 / 0 0 0 0
DEQ 37 56 34 59 / 0 0 0 0
TXK 40 57 35 58 / 0 0 0 0
ELD 40 59 36 58 / 0 0 0 0
TYR 42 57 38 59 / 0 0 0 0
GGG 42 59 38 59 / 0 0 0 0
LFK 44 61 41 60 / 0 0 0 0
&&
.SHV WATCHES/WARNINGS/ADVISORIES...
AR...Lake Wind Advisory until 5 PM CDT this afternoon for ARZ050-051-
059>061-070-071.
LA...Lake Wind Advisory until 5 PM CDT this afternoon for LAZ001-002.
OK...Lake Wind Advisory until 5 PM CDT this afternoon for OKZ077.
TX...Lake Wind Advisory until 5 PM CDT this afternoon for TXZ096-097-
108>112-124>126-136>138-149>151.
&&
20Hazardous weather outlook, Mar 14, 12:56 PM CDT, 3 hours 22 minutes before
Hazardous Weather Outlook National Weather Service Shreveport LA 1256 PM CDT Thu Mar 14 2019 ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077- TXZ096-097-108>112-124>126-136>138-149>153-165>167-151800- Sevier-Howard-Little River-Hempstead-Nevada-Miller-Lafayette- Columbia-Union-Caddo-Bossier-Webster-Claiborne-Lincoln-De Soto- Red River-Bienville-Jackson-Ouachita-Sabine-Natchitoches-Winn- Grant-Caldwell-La Salle-McCurtain-Bowie-Franklin-Titus-Camp- Morris-Cass-Wood-Upshur-Marion-Smith-Gregg-Harrison-Cherokee-Rusk- Panola-Nacogdoches-Shelby-Angelina-San Augustine- 1256 PM CDT Thu Mar 14 2019 This Hazardous Weather Outlook is for portions of south central Arkansas, southwest Arkansas, north central Louisiana, northwest Louisiana, southeast Oklahoma, east Texas and northeast Texas. .DAY ONE...This Afternoon and Tonight... Westerly winds will continue to range between 15 to 20 mph with gusts up to 30 mph through late this afternoon across Southeast Oklahoma, much of Southwest Arkansas, much of Northeast Texas, and extreme Northwest Louisiana. Therefore, a Lake Wind Advisory is in effect until 5 PM CDT this afternoon. .DAYS TWO THROUGH SEVEN...Friday through Wednesday... No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated through tonight.
The office that day
Everything else NWS Shreveport, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 13, 9:39 PM CDT | River Flood Warning | SHV | Smith, Wood | 8 days |
| Mar 14, 1:32 AM CDT | Special Weather Statement | SHV | Bowie | 43 min |
| Mar 14, 1:42 AM CDT | Severe Thunderstorm Warning | SHV | Bowie, Camp, Franklin, Morris, Red River, Titus | 63 min |
| Mar 14, 1:56 AM CDT | Severe Thunderstorm Warning | SHV | Camp, Smith, Upshur, Wood | 49 min |
| Mar 14, 2:25 AM CDT | Severe Thunderstorm Warning | SHV | Cherokee, Rusk, Smith | 65 min |
| Mar 14, 2:35 AM CDT | Severe Thunderstorm Warning | SHV | Camp, Cass, Gregg, Harrison, Marion, Morris and 2 more | 55 min |
| Mar 14, 2:41 AM CDT | Severe Thunderstorm Warning | SHV | Bowie, Cass, Morris | 64 min |
| Mar 14, 3:05 AM CDT | Lake Wind Advisory | SHV | Bowie, Camp, Cass, Cherokee, Franklin, Gregg and 10 more | 14 hr |
| Mar 14, 3:16 AM CDT | Severe Thunderstorm Warning | SHV | Cherokee, Harrison, Nacogdoches, Panola, Rusk | 59 min |
| Mar 14, 3:26 AM CDT | Severe Thunderstorm Warning | SHV | Cass, Harrison, Marion | 64 min |
| Mar 14, 4:11 AM CDT | Severe Thunderstorm Warning | SHV | Harrison, Panola, Rusk, Shelby | 49 min |
| Mar 14, 4:15 AM CDT | Severe Thunderstorm Warning | SHV | Angelina, Nacogdoches | 45 min |
| Mar 14, 5:01 AM CDT | Special Weather Statement | SHV | Angelina, San Augustine, Shelby | 44 min |
| Mar 14, 5:42 AM CDT | Special Weather Statement | SHV | Sabine, San Augustine | 48 min |
| Mar 14, 9:40 AM CDT | River Flood Warning | SHV | Sabine, San Augustine | 12 hr |
| Mar 14, 9:42 AM CDT | River Flood Warning | SHV | Angelina, Houston, Polk, Trinity, Tyler | 46 hr |
Nearby
River Flood Warnings in Texas, 2019Every river flood warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.